# SDR DALA2019051603053

- Difficulty date: May 11, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1069930) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL ON BS 747 TO BS 767 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL ON BS747 TO BS 767 AND STR 25R AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9, 51-40-02 AND DWG #146A7500.
